MAUDE Adverse Event Report: Q'APEL MEDICAL INC. ZEBRA; Catheter, percutaneous

Q'APEL MEDICAL INC. ZEBRA; Catheter, percutaneous
Model Number FG 01195-01
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6), 2026, q'apel medical became aware of a reported zebra 6f 95 cm bernstein catheter fracture that occurred during a pipeline embolization procedure.The device was introduced via a merit 22 cm 7f sheath and advanced to the high petrous carotid through tortuous anatomy, including a 360-degree cervical carotid loop.The catheter was inspected prior to use and no defects were observed.The procedure was completed successfully with no reported patient injury.During withdrawal of the zebra catheter through the stationary sheath, which was not retracted, resistance was encountered in the cervical carotid region.The physician reported that the catheter was not rotated, no vasospasm occurred, and no excessive forward pressure was applied.The physician indicated the malfunction likely occurred during withdrawal.Following removal, a kink was observed and fluid leakage was noted at the kink site.No multiple repositioning attempts were required, and no tip modification was performed.The device was removed from the patient and no additional intervention was required.The device was returned to the manufacturer for evaluation on (b)(6), 2026.Returned product analysis confirmed a catheter fracture with lumen breach approximately 7 cm from the distal tip, correlating with the reported distal kink location and consistent with the region subjected to resistance during withdrawal through tortuous cervical carotid anatomy.Flushing confirmed fluid leakage at the fracture location.Microscopic and visual inspection of the fracture region demonstrated uniform reinforcement cut spacing with no abnormal pitch variation, no reinforcement strut fracture, and no evidence of material or manufacturing nonconformance.The distal tip, including the first centimeter from the tip, showed no abnormalities.Overall device length was consistent with product specification.Additional shaft damage and minor ovalization were observed at locations not reported during the clinical event and away from the primary fracture site.These observations are inconsistent with the reported in-procedure malfunction and are most consistent with post-procedure handling and return packaging.

Brand Name
ZEBRA
Common Device Name
Catheter, percutaneous
Manufacturer (Section D)
Q'APEL MEDICAL INC.
4245 technology drive
fremont CA 94538
Manufacturer (Section G)
Q'APEL MEDICAL INC.
4245 technology drive
fremont CA 94538
Manufacturer Contact
michael wilcox
4245 technology drive
fremont, CA 94538
MDR Report Key24676979
Report Number3015614-2026-00012
Device Sequence Number10331631
Product Code DQY
UDI-Device Identifier00857545008189
UDI-Public00857545008189
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K240746
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG 01195-01
Device Catalogue NumberAC6074-095-20
Device Lot NumberFG250825C-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown